MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 HYDRO-SURG PLUS LAPAROSCOPIC IRRIGATOR; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

DAVOL INC., SUB. C.R. BARD, INC. -1213643 HYDRO-SURG PLUS LAPAROSCOPIC IRRIGATOR; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Catalog Number 0026870
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/12/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As reported, hydro-surg irrigator had fluid leak.Based on the information provided, no definitive conclusion can be made at this time.The subject product is not available for evaluation.There are multiple potential causes as to why a fluid leak may present at the bottom of the pump assembly.Without the subject product to evaluate, a root cause or probable root cause cannot be determined.Review of manufacturing records confirms product was manufactured to specification, with no indication of a manufacturing related cause for the event reported.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : not returned.
 
Event or Problem Description
As reported, during an unknown procedure hydro-surg plus irrigator had a fluid leak issue.Leakage issue noted upon hook up of the irrigation fluid.Another device was used to complete the procedure.There was no patient injury.

Brand Name
HYDRO-SURG PLUS LAPAROSCOPIC IRRIGATOR
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
DAVOL SURGICAL INNOVATIONS -9616067
ave. roberto fierro #6408
parque industrial aeropuerto
cd. juarez, chih s.a. de c.v. 32690
MX   32690
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key18784182
Report Number1213643-2024-00056
Device Sequence Number18226008
Product Code GCJ
UDI-Device Identifier00801741000362
UDI-Public(01)00801741000362
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K961492
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0026870
Device Lot NumberJUHX0462
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/09/2024
Initial Report FDA Received Date02/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/22/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown